Coldene Syrup 60ml is marketed by Wilsons Pharmaceutical. It falls under the category of Cold & Flu. The ingredients included in Coldene Syrup are Pheniramine Maleate 6.25mg, Pseudoephedrine HCl 12.5mg and Mepyramine 6.25mg per 5ml. Coldene Syrup is indicated for treatment of cold and flu. Coldene Syrup 60ml comes in a pack containing 60ml syrup.
Coldene Syrup is available at Next Health. Next Health offers delivery of Coldene Syrup 60ml in Lahore, Karachi, Islamabad, Peshawar and also across other cities in minimum time.